Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 26, 2021Jasper County, Putnam County, Taliaferro County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 26, 2021, 7:38 AM EDT for Jasper County, Putnam County, Taliaferro County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2021, 7:38 AM EDT (11:38 UTC)
Expired
Mar 26, 2021, 8:15 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Wind
50

Counties Jasper County, GA, Putnam County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS82 KFFC 261138
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
738 AM EDT Fri Mar 26 2021
 
GAZ049>051-059>061-261215-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Jasper GA-Greene GA-
738 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
MORGAN...PUTNAM...NORTHWESTERN HANCOCK...SOUTHEASTERN JASPER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 815 AM EDT...

At 736 AM EDT...a line of strong thunderstorms extended from near 
Parks Mill to Willard to Adgateville, moving east at 40 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and 
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Greensboro, Monticello, Crawfordville, White Plains,
Siloam, Shady Dale, Sharon, Phoenix, Reynolds at Lake Oconee,
Liberty, Springfield, Veazey, Central Georgia Experiment Station, 
Parks Mill, McElheneys Crossroads, Harmony, Godfrey, Warfield and 
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8281 3352 8282 3351 8282 3339 8299
      3323 8333 3320 8382 3350 8358 3362 8269
      3360 8269
TIME...MOT...LOC 1136Z 261DEG 33KT 3347 8327 3333 8347 3325 8366 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 4:50 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Mar 26, 4:50 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
450 AM EDT Fri Mar 26 2021

.SHORT TERM /Today through Saturday/...

The cold front continues to sink southeastward through the forecast
area as the short term begins. At the time of this writing, the
frontal boundary is positioned roughly along the I-20 corridor, with
showers and thunderstorms ongoing to the immediate south of the
front. The large scale ascent ahead of the front is steadily
weakening as the parent low pressure system quickly retreats
northeastward into southeastern Canada. This line is finally moving
into a somewhat less favorable environment for severe weather, with
more stable air in place compared to several hours ago. Still, with
0-1 km shear values of 25-35 kts and 0-1 km storm relative helicity
values of 200-300 m2/s2, the threat for severe thunderstorms cannot
be ruled out in the early morning hours today. Severe thunderstorms
that occur could produce damaging wind gusts and brief tornadoes are
still possible. Because of this, a Tornado Watch remains in effect
in our forecast area at this time stretching from Harris county to
Madison county. The need to continue or expire this watch will be
evaluated in the next couple of hours.

Precipitation has mostly come to an end behind the cold front, with
northwesterly low level flow and drier air setting up in that area.
As a result, little to no precipitation is expected across that area
during the daytime today. Low temperatures this morning are in the
low 50s behind the cold front and will be in the mid to upper 60s
ahead of the front. The Flash Flood Watch has been cancelled across
far north Georgia. Some localized flash flooding and multiple
instances of river flood warnings are ongoing across the far
northern tier. Please continue to monitor these conditions and heed
flash flood warnings and road closures.

Likely PoPs will steadily spread southeastward into central Georgia
during the daytime hours today. After sunrise, warming surface
temperatures ahead of the front will create a corridor of
instability across central Georgia, with MLCAPE values increasing to
1000-1500 J/kg. Low-level convergence ahead of the front will aid in
thunderstorm development during the morning and afternoon hours.
While dynamics along the front will continue to weaken as it sinks
into central Georgia today, 0-1 km shear of 25-30 kts, deep layer
bulk shear of 50-60 kts, and 0-1 km storm relative helicity values
of 100-150 m2/s2 combined with moderate instability still warrants
mention of a marginal risk of severe weather. Damaging wind gusts
will be the primary threat with any severe thunderstorms that occur,
a brief tornado cannot be ruled out. This evening, the front will
finally weaken and stall across south-central Georgia, with only
some scattered showers and thunderstorms lingering along the
boundary.

On Friday night through Saturday morning, the lingering frontal
boundary will lift back to the north across the forecast area as a
warm front, reinforcing a warm and humid airmass across the forecast
area during the day on Saturday. Highs will reach into the 80s
across the majority of the forecast area, with the exception of the
far northern tier. The warm front will eventually setting up across
far north Georgia after sunrise on Saturday, setting up high-end
chance to likely PoPs across the northern third of the forecast
area. Some embedded thunderstorm activity will also be possible in
association with this precipitation, which could lead to instances
of locally heavy rainfall. With very wet soils remaining across that
area, that heavy rain could cause isolated flash flooding and quick
responses to creeks, streams, and rivers.

King

.LONG TERM /Saturday Night through Thursday/...

A fast-moving trough and associated cold front is expected to cross
the area Sunday with another round of showers and thunderstorms.
Instability not overly impressive but forcing/ascent from the sfc to
mid lvls definitely supports a risk of a few storms becoming strong
to severe, especially across north GA where better low lvl shear
should interact with synoptic-scale forcing. SPC day 3 "Slight Risk"
across the north appears reasonable at this time.

Cold front should clear the area by 12z/Monday with cooler and drier
air expected for Monday into early Tuesday. By Monday night/Tuesday,
wet weather could return as southern wave traversing the Gulf coast
lifts across the SE region. 00z/26 ECMWF is the most aggressive with
this wave and resultant precip. Airmass recovery not great with this
system so severe threat appears rather low to non-existent at this
time. A deeper trough is expected to cross the area towards the
middle (Wed/Thurs) of the week which could bring another round of
strong to severe storms to the area, followed by much cooler weather.

DJN.83

&&

.AVIATION...
06Z Update...
A line of SHRA/TSRA is extending through the ATL metro area and
towards AHN as a cold front pushes through north Georgia. A TEMPO
for TSRA with VRB15G30KT is being carried for 06-07Z in the ATL
metro sites, 06-10Z at AHN, 08-12Z at CSG, and 10-14Z at MCN as
this line moves south and east through Georgia. Ceilings have
mostly lowered to MVFR, which will persist through the remainder
of the overnight hours before lifting back to VFR around 15-16Z.
Cloud cover will scatter out by late afternoon tomorrow, but this
will be short-lived, with MVFR ceilings building back in early
Saturday morning. SW winds of 10-15 kts with gusts up to 25 kts
will shift to NW behind the front, weakening to 5-9 kts after
sunrise.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          78  58  80  64 /  60  20  40  30
Atlanta         76  61  80  64 /  60  20  30  30
Blairsville     75  50  70  59 /  40  30  70  70
Cartersville    76  55  79  61 /  40  30  50  50
Columbus        78  64  84  64 /  60  30  10  10
Gainesville     76  56  75  63 /  50  20  50  50
Macon           79  63  86  63 /  70  30  10   5
Rome            78  54  78  62 /  20  40  60  60
Peachtree City  76  60  82  63 /  60  20  30  20
Vidalia         86  66  89  66 /  30  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 AM EDT this morning for the following
zones: Butts...Clarke...Clayton...Coweta...Fayette...Greene...
Harris...Heard...Henry...Jasper...Lamar...Madison...Meriwether...
Morgan...Newton...Oconee...Oglethorpe...Pike...Putnam...
Rockdale...Spalding...Taliaferro...Troup...Walton...Wilkes.

&&

SHORT TERM...King
LONG TERM....DJN.83/King
AVIATION...King
Hazardous weather outlook, Mar 26, 5:31 AM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
531 AM EDT Fri Mar 26 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
531 AM EDT Fri Mar 26 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms will continue across portions of central
and eastern Georgia today as the surface front continues to push
southward through the forecast area. Isolated storms could become
severe. Damaging wind gusts will be the primary threat with any
severe storms that occur.

Previous heavy rainfall across north Georgia and continued runoff
will allow river flooding to continue throughout much of today
across far north Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms and heavy rain are likely over portions of north
and central Georgia on Saturday and Sunday, with a few strong to
severe storms possible each day. Localized flash flooding is also
possible across far north Georgia where the heaviest rain occurs.

There is also a chance of thunderstorms across portions of north
and central Georgia on Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather or damage reports from
yesterday's severe weather event through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 26, 2:58 AM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 AM EDT Fri Mar 26 2021

GAZ034-035-037-045>047-260730-
Walton GA-Rockdale GA-Barrow GA-DeKalb GA-Gwinnett GA-Oconee GA-
258 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
NORTHEASTERN ROCKDALE...SOUTHWESTERN BARROW...EASTERN DEKALB...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 330 AM
EDT...

At 258 AM EDT...a strong thunderstorm was over Snellville, or 9 miles
south of Lawrenceville...moving east at 60 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Lilburn, Loganville,
Grayson, Bethlehem, Between, Mountain Park, Fort Yargo State Park,
Bold Springs, Windsor, Harbin, Nicholasville, Youth, Big Haynes Creek
Park, Rosebud, Campton and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3391 8357 3377 8372 3374 8412 3389 8415
      3398 8376
TIME...MOT...LOC 0658Z 257DEG 54KT 3383 8403

HAIL...0.75IN
WIND...50MPH
Special weather statement, Mar 26, 4:06 AM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 AM EDT Fri Mar 26 2021

GAZ027-038-260815-
Madison GA-Oglethorpe GA-
406 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND NORTHERN
OGLETHORPE COUNTIES UNTIL 415 AM EDT...

At 406 AM EDT...a strong thunderstorm was over Comer, or 7 miles
southeast of Danielsville...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Danielsville, Comer, Carlton, Smithonia, Watson Mill Bridge State
Park, Point Peter and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3396 8318 3414 8322 3417 8310 3415 8306
      3411 8305 3411 8303 3410 8304 3408 8300
      3404 8299 3403 8295 3403 8293 3402 8294
      3401 8294 3401 8291 3400 8291 3399 8287
TIME...MOT...LOC 0806Z 257DEG 49KT 3407 8311

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 26, 5:58 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 AM EDT Fri Mar 26 2021

GAZ053-054-056-067-068-261030-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
558 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN MERIWETHER AND NORTHERN
PIKE COUNTIES UNTIL 630 AM EDT...

At 558 AM EDT...a strong thunderstorm was over Haralson, or 14 miles
northeast of Greenville...moving east at 60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, Senoia, Brooks, Williamson, Orchard Hill, Haralson, Woolsey,
Sunny Side, East Griffin, Highland Mills, Rocky Mount, Towalaga,
Experiment, Walker Mill, Birdie, Vaughn, Hollonville, Alvaton, Rover
and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8439 3335 8439 3335 8425 3334 8425
      3334 8417 3333 8415 3332 8415 3331 8414
      3319 8413 3318 8422 3319 8423 3319 8424
      3318 8425 3312 8472 3326 8473
TIME...MOT...LOC 0958Z 252DEG 51KT 3321 8458

WIND...40MPH
Special weather statement, Mar 26, 6:07 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
607 AM EDT Fri Mar 26 2021

GAZ038-039-261015-
Wilkes GA-Oglethorpe GA-
607 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES AND
NORTHEASTERN OGLETHORPE COUNTIES UNTIL 615 AM EDT...

At 607 AM EDT...a strong thunderstorm was over Vesta, or 8 miles
northeast of Lexington...moving east at 60 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman, Vesta and
Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3388 8262 3382 8303 3399 8309 3404 8295
      3403 8293 3402 8294 3401 8294 3400 8288
      3397 8285 3399 8284 3397 8278 3399 8272
      3398 8269 3399 8266
TIME...MOT...LOC 1007Z 252DEG 51KT 3393 8297

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 26, 6:41 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Mar 26 2021

GAZ048-056>059-261115-
Butts GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
641 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...JASPER...EASTERN
SPALDING...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
715 AM EDT...

At 641 AM EDT...a strong thunderstorm was over Jenkinsburg, or near
Jackson...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jackson, Monticello, Locust Grove, Newborn, Flovilla, Jenkinsburg,
Shady Dale, Stewart, Turtle Cove, Worthville, McKibben, Calvin,
Farrar, Eudora, North Alcovy, Indian Springs State Park, Fincherville
and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8418 3352 8366 3349 8362 3343 8356
      3328 8359 3320 8414
TIME...MOT...LOC 1041Z 252DEG 49KT 3331 8406

WIND...40MPH
Special weather statement, Mar 26, 7:38 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 AM EDT Fri Mar 26 2021

GAZ049>051-059>061-261215-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Jasper GA-Greene GA-
738 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
MORGAN...PUTNAM...NORTHWESTERN HANCOCK...SOUTHEASTERN JASPER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 815 AM EDT...

At 736 AM EDT...a line of strong thunderstorms extended from near
Parks Mill to Willard to Adgateville, moving east at 40 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Greensboro, Monticello, Crawfordville, White Plains,
Siloam, Shady Dale, Sharon, Phoenix, Reynolds at Lake Oconee,
Liberty, Springfield, Veazey, Central Georgia Experiment Station,
Parks Mill, McElheneys Crossroads, Harmony, Godfrey, Warfield and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8281 3352 8282 3351 8282 3339 8299
      3323 8333 3320 8382 3350 8358 3362 8269
      3360 8269
TIME...MOT...LOC 1136Z 261DEG 33KT 3347 8327 3333 8347 3325 8366

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:32 PM EDTSpecial Weather StatementFFCPaulding, Polk28 min
Mar 25, 8:40 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk41 min
Mar 25, 8:53 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 9:05 PM EDTFlash Flood WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens6 hr
Mar 25, 9:11 PM EDTRiver Flood WarningFFCGilmer, Pickens8 hr
Mar 25, 9:18 PM EDTRiver Flood WarningFFCFloyd6 hr
Mar 25, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Forsyth, Fulton38 min
Mar 25, 9:42 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd, Gordon5 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd59 hr
Mar 25, 9:48 PM EDTSpecial Weather StatementFFCBanks27 min
Mar 25, 9:54 PM EDTRiver Flood WarningFFCMurray16 hr
Mar 25, 9:59 PM EDTRiver Flood WarningFFCTowns7 hr
Mar 25, 10:02 PM EDTSpecial Weather StatementFFCForsyth, Hall28 min
Mar 25, 10:03 PM EDTRiver Flood WarningFFCGordon10 days
Mar 25, 10:15 PM EDTRiver Flood WarningFFCGilmer3 hr
Mar 25, 10:28 PM EDTSpecial Weather StatementFFCBanks32 min
Mar 25, 10:34 PM EDTRiver Flood WarningFFCUnion21 days
Mar 25, 10:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield24 min
Mar 25, 10:38 PM EDTRiver Flood WarningFFCUnion9 hr
Mar 25, 11:13 PM EDTTornado Warning Tornado observedFFCHeard47 min
Mar 25, 11:28 PM EDTRiver Flood WarningFFCForsyth, Fulton34 hr
Mar 25, 11:36 PM EDTRiver Flood WarningFFCFloyd9 days
Mar 25, 11:40 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 11:43 PM EDTTornado Warning EmergencyFFCCoweta, Heard32 min
Mar 25, 11:44 PM EDTSpecial Weather StatementFFCMurray16 min
Mar 25, 11:50 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee25 min
Mar 26, 12:10 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCClayton, Coweta, Fayette, Fulton35 min
Mar 26, 12:14 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCoweta9 min
Mar 26, 12:29 AM EDTSpecial Weather StatementFFCPickens31 min
Mar 26, 12:57 AM EDTRiver Flood WarningFFCTowns21 days
Mar 26, 1:04 AM EDTSpecial Weather StatementFFCWalton26 min
Mar 26, 1:06 AM EDTFlash Flood WarningFFCDawson, Lumpkin, White5 hr
Mar 26, 1:14 AM EDTRiver Flood WarningFFCMurray, Whitfield39 hr
Mar 26, 1:25 AM EDTRiver Flood WarningFFCFloyd32 hr
Mar 26, 1:45 AM EDTSpecial Weather StatementFFCCarroll30 min
Mar 26, 2:01 AM EDTSpecial Weather StatementFFCBarrow29 min
Mar 26, 2:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Mar 26, 2:17 AM EDTRiver Flood WarningFFCBartow7 hr
Mar 26, 2:23 AM EDTSpecial Weather StatementFFCDeKalb, Fulton37 min
Mar 26, 2:26 AM EDTSpecial Weather StatementFFCJackson, Madison34 min
Mar 26, 2:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Mar 26, 2:58 AM EDTSpecial Weather StatementFFCWalton32 min
Mar 26, 3:09 AM EDTRiver Flood WarningFFCWhite2 hr
Mar 26, 4:06 AM EDTSpecial Weather StatementFFCMadison9 min
Mar 26, 4:33 AM EDTRiver Flood WarningFFCCatoosa15 hr
Mar 26, 5:17 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
Mar 26, 5:42 AM EDTRiver Flood WarningFFCGilmer3 hr
Mar 26, 5:58 AM EDTSpecial Weather StatementFFCSpalding32 min
Mar 26, 6:07 AM EDTSpecial Weather StatementFFCWilkes8 min
Mar 26, 6:41 AM EDTSpecial Weather StatementFFCButts, Jasper34 min
Mar 26, 8:07 AM EDTRiver Flood WarningFFCCherokee25 hr
Mar 26, 8:16 AM EDTRiver Flood WarningFFCGordon19 hr
Mar 26, 8:36 AM EDTRiver Flood WarningFFCFloyd5 hr
Mar 26, 10:21 AM EDTSpecial Weather StatementFFCGlascock, Washington39 min
Mar 26, 10:24 AM EDTRiver Flood WarningFFCFloyd23 hr
Mar 26, 10:27 AM EDTRiver Flood WarningFFCGordon37 hr
Mar 26, 10:45 AM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Mar 26, 11:05 AM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Mar 26, 11:09 AM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor51 min
Mar 26, 11:18 AM EDTRiver Flood WarningFFCCherokee16 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCGordon44 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCDawson10 hr
Mar 26, 11:48 AM EDTRiver Flood WarningFFCDawson9 hr
Mar 26, 11:53 AM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Marion, Peach, Taylor37 min
Mar 26, 12:01 PM EDTRiver Flood WarningFFCFloyd38 hr
Mar 26, 12:28 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more47 min
Mar 26, 1:14 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Mar 26, 1:40 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min
Mar 26, 2:17 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Mar 26, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkes21 min
Mar 26, 4:31 PM EDTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.